No Cover Image

Journal article 1229 views

Variable order subordination in the sense of Bochner and pseudo-differential operators

Kristian Evans, Neils Jacob

Mathematische Nachrichten, Volume: 284, Issue: 8-9, Pages: 987 - 1002

Swansea University Authors: Kristian Evans, Neils Jacob

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/mana.200810246

Published in: Mathematische Nachrichten
ISSN: 0025-584X
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 8-9
Start Page: 987
End Page: 1002